# SDR AALA201707079018

- Difficulty date: July 4, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N851NN
- Make and model: Boeing 737823
- Aircraft serial: 29556
- Aircraft time: 21,812 hours, 8,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EXIT LIGHT SIGN AT DOOR 1R LOWER EDGE GALLEY BROKEN.  REPLACED LIGHTED EXIT SIGN AT 1R DOOR PER MM 33-51-01, CHECKS GOOD.
